# SDR ABXA9700211

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: 29244721
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244 FOUND RIGHT MAIN LANDING GEAR DOOR HINGE WORN.  REPLACED HINGE PIN IAW DC-9 SRM 32-12-1.
